Alert archive / Wisconsin / Tornado Warnings in 2011

Tornado Warning 6, NWS Duluth, MN

May 22, 2011Price County, Wisconsin

NWS Duluth, MN issued this tornado warning at May 22, 2011, 6:13 PM CDT for Price County, Wisconsin. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 6:13 PM CDT (23:13 UTC)
Expired
May 22, 2011, 6:45 PM CDT
In force
32 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon

County Price County, WI

The radar

The Duluth radar (KDLH), 194 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:13 PM CDTTSTM WND DMG5 Ene Musser Lake, WISEVERAL LARGE TREES BLOWN DOWN.
May 22, 6:13 PM CDTTSTM WND DMG8 E Phillips, WISHED DESTROYED NEAR COUNTY ROAD H AND WILLOW ROAD REPORTED BY LAW ENFORCEMENT. LOCATION IS ESTIMATED...DAMAGE COULD BE FROM A POSSIBLE TORNADO.
May 22, 6:13 PM CDTTORNADO8 E Phillips, WITORNADO ON THE GROUND
May 22, 6:26 PM CDTTORNADO12 Sw Lac Du Flambeau, WIBRIEF TORNADO. RATED EF-0.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 3:43 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WFUS53 KDLH 222313
TORDLH
WIC099-222345-
/O.NEW.KDLH.TO.W.0006.110522T2313Z-110522T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN PRICE COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 645 PM CDT

* AT 611 PM CDT...THE PUBLIC REPORTED A TORNADO NEAR MUSSER LAKE...OR
  18 MILES SOUTHEAST OF PARK FALLS...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL AFFECT RURAL PORTIONS OF WEST CENTRAL AND NORTHWEST
  PRICE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4574 9036 4598 9004 4597 9003 4573 9003
      4565 9023
TIME...MOT...LOC 2313Z 222DEG 34KT 4576 9016

$$

LAMERS
3 follow-up statements
662 
WFUS53 KDLH 222316 CCA
TORDLH
WIC099-222345-
/O.COR.KDLH.TO.W.0006.110522T2313Z-110522T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN MAY 22 2011

...CORRECTED FOR COUNTY LOCATION...

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN PRICE COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 645 PM CDT

* AT 611 PM CDT...THE PUBLIC REPORTED A TORNADO NEAR MUSSER LAKE...OR
  18 MILES SOUTHEAST OF PARK FALLS...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL AFFECT RURAL PORTIONS OF EAST CENTRAL AND NORTHEAST
  PRICE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4574 9036 4598 9004 4597 9003 4573 9003
      4565 9023
TIME...MOT...LOC 2313Z 222DEG 34KT 4576 9016

$$

LAMERS
515 
WWUS53 KDLH 222324
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
624 PM CDT SUN MAY 22 2011

WIC099-222345-
/O.CON.KDLH.TO.W.0006.000000T0000Z-110522T2345Z/
PRICE WI-
624 PM CDT SUN MAY 22 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN PRICE COUNTY
UNTIL 645 PM CDT...

AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 14 MILES NORTHWEST OF WILLOW RESERVOIR...OR 19
MILES SOUTHEAST OF PARK FALLS...MOVING NORTHEAST AT 40 MPH.

SOME QUARTER SIZE HAIL AND DAMAGING WINDS MAY ALSO ACCOMPANY THIS 
STORM.

AT 613 PM...THE PUBLIC REPORTED A TORNADO WITH THIS STORM NORTHEAST 
OF PHILLIPS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN PRICE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4575 9003 4572 9017 4579 9025 4598 9004
      4597 9003
TIME...MOT...LOC 2324Z 222DEG 34KT 4584 9006

$$

LAMERS
909 
WWUS53 KDLH 222338
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
638 PM CDT SUN MAY 22 2011

WIC099-222347-
/O.EXP.KDLH.TO.W.0006.000000T0000Z-110522T2345Z/
PRICE WI-
638 PM CDT SUN MAY 22 2011

...THE TORNADO WARNING FOR NORTHEASTERN PRICE COUNTY WILL EXPIRE AT
645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA...INTO FAR NORTHWEST ONEIDA COUNTY AND FAR SOUTHWEST VILAS 
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 4575 9003 4572 9017 4579 9025 4598 9004
      4597 9003
TIME...MOT...LOC 2337Z 222DEG 34KT 4593 8994

$$

LAMERS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at May 22, 5:29 PM CDT, 44 minutes earlier.

Area forecast discussion, May 22, 5:29 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
529 PM CDT SUN MAY 22 2011

.MESOSCALE UPDATE... CONCERNING TORNADO THREAT OVER THE FAR SOUTHERN
SECTIONS OF THE DULUTH CWA THRU 7 PM...

DISCRETE SUPERCELL STORM MOVING INTO SOUTHERN PRICE COUNTY SOUTHWEST
OF PRENTICE HAS A HISTORY OF PRODUCING TORNADOES IN TAYLOR
COUNTY..AND WILL REMAIN IN A VERY FAVORABLE ENVIRONMENT FOR
TORNADOES THROUGH AT LEAST 630 PM.  SURFACE WARM FRONT HAS MOVED
NORTHWARD TO NEAR TAYLOR/PRICE COUNTY LINE PER MESOWEST OBS..AND LOW
LEVEL SHEAR HAS ALSO INCREASED TO NEAR 30 KTS IN THIS AREA.  TORNADO
THREAT WILL BE HIGH THRU 630 PM IN THE PRENTICE..OGEMA..BRANTWOOD..
SPIRIT AND HIGHWAY 8 CORRIDOR AS THIS STORM CONTINUES TO INTERACT
WITH ENHANCED SHEAR AND LOW LCL/LFC HEIGHTS WITHIN IMMEDIATE SURFACE
WARM FRONTAL ZONE.

OTHER SMALL..BUT STRONG..DISCRETE STORM OVER CENTRAL PINE COUNTY
EAST OF SANDSTONE IS ALSO IN A SOMEWHAT FAVORABLE ENVIRONMENT.
HOWEVER..SURFACE OBS INDICATE THAT COLD BOUNDARY LAYER AND NE
SURFACE WINDS ASSOCIATED WITH LAKE SUPERIOR LAKE BREEZE/TSTORM
OUTFLOW WILL SOON SURGE SWWD INTO THIS AREA..AND THIS SHUD
EFFECTIVELY END THE TORNADO THREAT WITH THIS STORM BY 545 PM.

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR LSZ140>147.

 MILLER
Hazardous weather outlook, May 22, 4:04 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
404 PM CDT SUN MAY 22 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-231030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
404 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE STORMS WILL BE POSSIBLE ACROSS THE NORTHLAND SUNDAY
AFTERNOON AND EVENING SOUTH OF A CASS LAKE TO TWO HARBORS TO
IRONWOOD LINE. THE GREATEST RISK OF SEVERE WEATHER WILL OCCUR OVER
NORTHWEST WISCONSIN THROUGH SUNDAY EVENING. THE PRIMARY THREAT
FROM ANY SEVERE STORM IN THE NORTHLAND WOULD BE DAMAGING WIND AND
LARGE HAIL. STORMS IN THE LOWER ST CROIX VALLEY IN MINNESOTA...AND
MOST OF NORTHWEST WISCONSIN... MAY ALSO PRODUCE A TORNADO. A
TORNADO WATCH IS IN EFFECT UNTIL LATE EVENING. PLEASE REFER TO
THE LATEST FORECAST FOR ADDITIONAL UPDATES REGARDING THE THREAT OF
SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
TONIGHT.

LSZ121-140>148-231030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
404 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY EVENING ACROSS
MOST OF THE NEARSHORE WATERS. SOME OF THE STORMS WILL BE SEVERE
WITH GUSTY WINDS AND HAIL.

INCREASING NORTHEAST WINDS WILL MAKE CONDITIONS HAZARDOUS TO SMALL
CRAFT. A MALL CRAFT ADVISORY IS IN EFFECT FROM GRAND PORTAGE
MINNESOTA TO BAYFIELD WISCONSIN THROUGH SUNDAY EVENING. PLEASE
REFER TO THE LATEST MARINE WEATHER MESSAGE FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

CANNON

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, May 22, 4:59 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
459 PM CDT SUN MAY 22 2011

MNZ012-019-020-037-WIZ001-222215-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-DOUGLAS-NORTHERN
COOK/NORTHERN LAKE-SOUTHERN LAKE/NORTH SHORE-
459 PM CDT SUN MAY 22 2011

...STRONG THUNDERSTORMS TO AFFECT THE NORTH SHORE...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THE SOUTHWEST TIP OF LAKE SUPERIOR... JUST
NORTHEAST OF DULUTH...MOVING NORTH AT 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  ARNOLD...             FRENCH RIVER...       TWO HARBORS...
  LARSMONT...           KNIFE RIVER...        PALMERS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4672 9210 4713 9220 4725 9147 4709 9151
      4707 9156 4692 9180 4674 9168 4675 9161
      4672 9161 4672 9170 4674 9169 4691 9181
      4678 9208 4672 9205

 MILLER
Local storm report, May 22, 5:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
519 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND GST     LORETTA                 45.89N 90.85W
05/22/2011  E50 MPH          SAWYER             WI   TRAINED SPOTTER

&&

SCW
Local storm report, May 22, 5:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
534 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             2 S KENNAN              45.50N 90.59W
05/22/2011  E1.50 INCH       PRICE              WI   LAW ENFORCEMENT

&&

RHLUCHAN
Local storm report, May 22, 5:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
535 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             1 W CATAWBA             45.54N 90.55W
05/22/2011  E0.50 INCH       PRICE              WI   LAW ENFORCEMENT

            DIME SIZE HAIL

&&

RHLUCHAN
Local storm report, May 22, 5:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
540 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FUNNEL CLOUD     5 W CATAWBA             45.54N 90.64W
05/22/2011                   PRICE              WI   PUBLIC

&&

SCW
Local storm report, May 22, 6:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TORNADO          1 NE PHILLIPS           45.71N 90.38W
05/22/2011                   PRICE              WI   PUBLIC

            TORNADO ON THE GROUND JUST NORTHEAST OF PHILLIPS

&&

RHLUCHAN

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:35 PM CDTSpecial Weather StatementDLHBurnett55 min
May 21, 9:35 PM CDTDense Fog AdvisoryDLHAshland, Bayfield, Douglas11 hr
May 22, 1:32 AM CDTSpecial Weather StatementDLHPrice43 min
May 22, 2:57 AM CDTSpecial Weather StatementDLHPrice, Sawyer63 min
May 22, 12:59 PM CDTSpecial Weather StatementDLHWashburn46 min
May 22, 1:35 PM CDTSpecial Weather StatementDLHSawyer, Washburn30 min
May 22, 2:02 PM CDTSpecial Weather StatementDLHPrice, Sawyer38 min
May 22, 2:07 PM CDTSevere Thunderstorm WarningDLHPrice, Sawyer23 min
May 22, 2:24 PM CDTSevere Thunderstorm WarningDLHAshland, Price, Sawyer51 min
May 22, 3:04 PM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price56 min
May 22, 3:14 PM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price, Sawyer46 min
May 22, 3:44 PM CDTSpecial Weather StatementDLHDouglas, Sawyer, Washburn46 min
May 22, 3:57 PM CDTSevere Thunderstorm WarningDLHAshland, Iron48 min
May 22, 4:30 PM CDTSpecial Weather StatementDLHSawyer15 min
May 22, 4:37 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Sawyer38 min
May 22, 4:38 PM CDTSevere Thunderstorm WarningDLHDouglas37 min
May 22, 5:06 PM CDTTornado WarningDLHPrice39 min
May 22, 5:10 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Price, Sawyer50 min
May 22, 5:43 PM CDTTornado WarningDLHPrice32 min
May 22, 5:54 PM CDTSevere Thunderstorm WarningDLHAshland21 min

Nearby

Tornado Warnings in Wisconsin, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.